Sulfur burps and heart burn

Bruh132

Explorer
Joined
May 16, 2026
Messages
9
Reaction score
0
Location
Arizona
I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
 
I can’t give you an answer, but something new happened to me lately: right after I introduced .6 mg Survo, I experienced sulphur burps for the first time ever. I’ve been on Tirz for close to a year now, and I never had a single sulphur burp before that. So what role does the glucagon play here?

Apologies for replying to your question with a question of my own lol.
 
Generally these fade with time. My heartburn has cleared apart from pin day. Sleep is still rough; that began partway through 6mg. Now I'm at 8mg.
 
Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
When I ate, I'd get a mild case of heartburn — similar to what shows up in the beginning — and by week 6 it had cleared up.
 
Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
Have you been keeping a food log? Could there be a food you're eating that, since Reta slows digestion, might be playing a part in this? For example, kimchi along with eggs...
 
Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
With Tirzepatide I dealt with sulfur burps and heartburn. Then I switched to Reta and all at once, for no clear reason, I've got so much gas it might be enough to run a tiny nation 😂

My guess is it could be a gradual buildup or a cumulative effect in your system, or in mine?

I plan to keep my hydration and electrolytes topped up.

Just speculating here, but maybe our bodies simply went “phuck it, time for sides”

I believe people mention the sulfur burps, gas, and heartburn showing up out of nowhere after several months, even when the dose stays the same. Things that have helped me: (Gas-X), digestive enzymes taken with meals, a bit more ginger tea or peppermint. Occasionally lowering the dose a little for 1 or 2 weeks allows it to settle down?

You are definitely not the only one dealing with this. Hang in there. (burp)
 
Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
I picked up some tablets from Amazon—probiotic plus enzyme blends—and they’ve been fantastic. No need to get the exact brand I did; just look into what’s out there.
 
Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
At the start, they showed up. By the time I reached 2mg, they became much worse. After I began a probiotic containing Acidophilus, they stopped completely.
 
Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?

Bruh132 said:


Been on Reta for 5.5 months. Only get the sulfur burps if I’m not hydrating enough.

Click to expand...
 
Fortunately, the sulfur burps only lasted a few weeks for me while I was on tirz, and then they stopped. It almost certainly comes down to a microbiome problem, with something in the small or large intestine generating h2s gas. That is, unless eggs make up a large part of your diet. And the GLP, what you eat, or shifts in weight could all easily bring it on.

When heartburn becomes troublesome, treating it is likely the safer route compared with leaving it alone. Proton pump inhibitors can be bought over the counter, and seeing a doctor would be wise if it is severe.

Beyond that, how about probiotics and fiber supplements as a way to try shifting the microbiome?
 
I take TIrz and while burps aren't an issue for me, heartburn definitely is. To keep it under control, I take Omeprazole, 1 every 4 days. Unfortunately, it hasn't gotten any better with time.

My injection is divided into two doses each week, 2.5mg per dose. I've stayed at the starter dose the whole time since I'm in maintenance at 125lbs—if appetite suppression gets too strong, I simply can't eat enough to hold onto my muscle.

I'm curious about giving the probiotics that others have brought up a shot.
 
copepmuscle said:

Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
Have you been keeping a food log? Could there be a food you're eating that, since Reta slows digestion, might be playing a part in this? For example, kimchi along with eggs...
Yeah, I log everything in MyFitnessPal every day. My diet hasn’t really shifted in any significant way. The only theory I’ve got is that I eat red meat for dinner about 2.5/3 hrs before going to sleep
 
Years back I got sulfur burps with no medication involved, they just appeared suddenly... and never came back after that. My guess is it came from Korean BBQ (I've eaten Korean BBQ many times since, including at the exact same restaurant, and no sulfur). Certain meats might just be trouble waiting to happen. Maybe try switching to pescatarian for a while 🤔
 
Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
Today I heard a podcast episode where the claim was made that cruciferous vegetables—cabbage, cauliflower, kale, and Brussel sprouts—are what bring on sulphur burps. Whether that’s accurate, I can’t say, but it caught my attention.
 
A slightly different tip that works for me, and has also worked for a couple of friends: chew your food extremely thoroughly. Keep chewing until it's mush before you swallow.

Everything is already moving more slowly. Large pieces of food just sitting in the stomach will only make things worse.
 
Nate2plate said:

Bruh132 said:

I’ve been on 4mg of Reta, dosing every 6 days, since February. Nothing about my diet, dosage, or the timing of my injections has changed. My workout routine has stayed the same too: moderate cardio plus heavy resistance training. Up until this point, I hadn’t experienced the sulfur burps or heartburn that everyone seems to talk about. Why would these sides only show up now?
Today I heard a podcast episode where the claim was made that cruciferous vegetables—cabbage, cauliflower, kale, and Brussel sprouts—are what bring on sulphur burps. Whether that’s accurate, I can’t say, but it caught my attention.
I’m only 1mg into Reta and sulfur burps have been hitting me every day. My protein comes from scrambled eggs plus either beef or chicken, and I’m not really eating much beyond that.

One pattern I picked up on: they show up when I gulp water down too quickly, so now I sip smaller amounts more frequently. Even so, they also hit me right after I get up 🤷‍♂️
 
Back
Top